Been on Metformin 16 days. Noticing light headedness. Was diagnosed with prediabetes in March. A1C was 6.5. Doctor prescribed Metformin however, I wanted to try and work on myself with diet. After taking a class to educate myself, that is when I decided to start Metformin. So far, that is the only side affect that I have notice. I do have loose bowels but nothing serious.
Metformin - Is dizziness/light headedness a common side affect?
- 1 Jul 2015 by kayk1
- 2 July 2015
Not that I could find, but this does not mean that this is not a side effect of metformin all it means is that where I looked and from my own experiences with metformin I could not state that this was a listed side effect. You may want to report this to your doctor. Also most side effects go away or lessen to the point of being tolerable with in a couple of weeks. Beyound that you may want to talk to your doctor to look at your other options.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2011 • 2 answers
Posted 1 May 2012 • 1 answer
Posted 13 Sep 2013 • 1 answer
Posted 14 Apr 2016 • 0 answers
Lexapro - If you're taking 7.5 and go down to 5 mg will side effects,dizzziness and light headedness
Posted 28 Feb 2017 • 1 answer